Vitas, etc.

Long vita in .pdf

Short vita in .pdf

A link to my papers on MathSciNet

 

Publications

Articles
1. Some applications of Cauchy integrals on curves, Ph.D. dissertation, UCLA, 1986
2. The
corona theorem for domains whose boundary lies in a smooth curve, Proc. Amer. Math. Soc. 100 (1987), 266-270. 
3. An analogue for harmonic functions of Kolmogorov's law of the iterated logarithm, with Bañuelos, R., and Klemes, I., Duke J. Math. 57 (1988), 37-68.
4. Some results in analysis related to the law of the iterated logarithm, with Bañuelos, R., Proceedings of the Special Year in Modern Analysis at the University of Illinois, Berkson, E., Peck, N.T. and Uhl, J., Editors, Cambridge University Press, (1989), 47-80.
5. Sharp estimates for the non-tangential maximal function and the Lusin area function on Lipschitz domains, with Bañuelos, R., Trans. Amer. Math. Soc. 312 (1989), 641-662.
6. Laws of the iterated logarithm, sharp good- lambda inequalities and Lp -estimates for caloric and harmonic functions, with Bañuelos, R., Indiana Univ. Math. J. 38 (1989), 315-344.
7. The lower bound in the law of the iterated logarithm for harmonic functions, with Bañuelos, R., and Klemes, I. Duke Math. J. 60 (1990), 1-27.

8. Mean growth of Bloch functions and Makarov's law of the iterated logarithm, with Bañuelos, R., Proc. Amer. Math. Soc. 112 (1991), 851-854.
9. Distribution function inequalities for the density of the area integral, with Bañuelos, R., Ann. Inst. Fourier 41 (1991), 137-171.
10. Some inequalities for the density of the area integral, Partial Differential Equations with minimal smoothness and applications, IMA volumes in Mathematics and its applications, Springer-Verlag, 1992, pp. 189-198.
11. Certain lacunary cosine series are recurrent, with Grubb, D.J., Studia Math. 108 (1) (1994), 21-23.
12. The equivalence of two conditions for weight functions for martingales, with Chang, X.-Q., Statistics and Probability Letters 23 (1995), 129-133.
13. Recurrence for real lacunary series, Interaction between Functional Analysis, Harmonic Analysis, and Probability, Lecture Notes in Pure and Applied Mathematics 175, Marcel Dekker, 1996, pp. 365-374.
14. Estimates for the density of the area integral, Potential Theory-ICPT 94, Walter de Gruyter & Co., Berlin-New York, 1996.
15. A variant of Hörmander's condition for singular integrals, with Grubb, D.J., Colloq. Math. 73 (2) (1997), 165-172.
16. The Hele-Shaw problem as a ``Mesa" limit of Stefan problems: Existence, uniqueness, and regularity of the free boundary, with Blank, I. and Korten, M., Trans. Amer. Math. Soc. 361, no. 3 (2009), 1241-1268.
17. Regularity for solutions of the two-phase Stefan problem, with Korten, M., Communications in Pure and Applied Analysis 7, no.3 (2008), 591-600.
18. Existence, uniqueness and regularity of the free boundary in the Hele-Shaw problem with a degenerate phase, with Blank, I. and Korten, M.,  Contemporary Mathematics series of the American Mathematical Society, volume 428, 2007, 33-42.
19. Fourier series and the delta squared process, with Abebe, E. and Graber, J., The Journal of Computational and Applied Mathematics 224, no. 1 (2009), 146-151
20. The Cauchy problem for the two phase Stefan problem, with Korten, M., Communications in Applied Analysis 11, no. 1 (2007), 43-52.
21. Fourier series and the Lubkin W-transform, with Bogess, J. and Bunch, E., Numerical Algorithms 47 (2008), 133-142.
22.  Random walks, Ramamujan Mathematical Society Mathematics Newsletter 17, no.3 (2007), 78-84.
23. Uniqueness for solutions of the two-phase Stefan problem with signed measures as data, with Korten, M., Commun. Appl. Anal. 
15 (2011), no. 1, 89-99.
24.  Acceleration of Fourier series, J. Analysis 17 (2009), 41-60.
25.  A law of the iterated logarithm for general lacunary series, with Zhang, X., Colloq. Math. 126 (2012), 95-103.
26. Fourier series acceleration and Hardy-Littlewoood series, with Ciszewski, R., Gregory, J., and West, J., J.. Appl. Math. Inform.,  31 (2013), 263-276.
27.The delta-squared process and Fourier series of functions with multiple jumps, with Jennings, E., Muñiz, D.,  and Toth, A.,  Inter. J. Pure and Appl. Math. 88, No. 4 (2013), 483-497. 
28. A lower bound in the tail law of the iterated logarithm for lacunary trigonometric series, Ghimire, S., Proc. Amer. Math. Soc. 142 (2014), 3207-3216.
29.  A lower bound in the law of the iterated logarithm for general lacunary series, with Zhang, X., Studia Math. 222 (3) (2014), 207- 228.

Books
Probabilistic behavior of harmonic functions, with Bañuelos, R., Birkhäuser Verlag, Basel, 1999.
Editor (with E. Gavosto, M. Korten, and R. Torres)  Harmonic analysis, partial differential equations, and related topics, AMS Contemporary Mathematics series #428, 2007.

Other
Contributor, Comprehensive Dictionary of Mathematics, CRC Press, Boca Raton, Florida, 2001. Wrote over 150 definitions of mathematics terminology comprising over 35 pages  of  text.
Reviewer, Mathematical Reviews. Have written over 100 reviews of mathematical literature.
Preliminary Wavelet Analysis of Genomic Sequences, with Ning, J. and Nelson, J. Clare, IEEE Computer Society Bioinformatics Conference (CSB'03), (2003), 509.